

2024 MOTOAMERICA SUPERBIKES AT MONTEREY SUNDAY SCHEDULE

Sunday July 14th

9:45 am Track Inspection

10:15 am - 10:30 am Stock 1000 Warm Up (15 min) 10:40 am - 10:55 am Supersport Warm Up (15 min)

11:05 am - 11:20 am Steel Commander Superbike Class Warm Up (15 min) 11:30 am - 11:45 am Mission King of the Baggers Warm Up (15 min)

11:55 am - 12:05 am Mission Super Hooligan National Championship Warm Up (10 min)

12:10 pm - 12:30 pm H-D and Cardo Parade Laps

12:15 pm - 12:55 pm Dunlop Hot Pit Walk and Autographs

12:30 pm - 1:15 pm Dunlop ECSTAR M4 Suzuki Two Seat Superbike Rides

 1:30 pm
 Stock 1000 Race 2 (14 laps)

 2:10 pm
 Supersport Race 2 (19 laps)

3:10 pm Steel Commander Superbike Race 2 (20 laps) 4:05 pm Mission King of the Baggers Race 2 (9 laps)

4:45 pm Mission Super Hooligan National Championship Race 2 (8 laps)



